# SDR 99ZZZX1023

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6585A
- Make and model: Cessna 210N
- Aircraft serial: 21063554
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF103008
- Condition: Malfunctioned
- Location: Engine
- Component: Pointer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR KICKS OFF-LINE UNDER A LOAD OF MID TO HIGH INTENSITY AND WILL NOT COME ON-LINE UNTIL 1,500 RPM'S OR HIGHER.
